# SDR CALA2023122003679

- Difficulty date: December 11, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,528 hours, 12,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 145T19299
- Condition: Corroded
- Location: Lh Bs955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING FOUND CORRODED TRANSFER REF. NON-ROUTINE HX NRC WO.2533217.  LH BS 955 T FITTING REPLACED AS PER EC/RA NO.5340-02174 REV-. ATTACHED FORM 44-0008 ITEM 1-8 ACCOMPLISHED.
